Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 05 > No. 3


Note On Some Identities of New Combinatorial Integers

PP: 500-513
Adem Kılıcman, Cenap O zel, Erol Yılmaz,
The binomial numbers ?m n are very important in several applications and satisfy several number of identities. The purpose of this paper is to introduce a new combinatorial integer ?m;n j and obtain some algebraic identities by means of double combinatorial argument. Further several arithmetic properties of this type of integers are proven and some interesting identities are also provided.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved